Alert archive / New Mexico / Special Weather Statements in 2012
Special Weather Statement, NWS Albuquerque, NM
NWS Albuquerque, NM issued this special weather statement at Aug 19, 2012, 1:08 PM MDT for Santa Fe County, New Mexico. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2012, 1:08 PM MDT (19:08 UTC)
- Expired
- Aug 19, 2012, 1:45 PM MDT
- In force
- 37 min
- Issued by
- NWS Albuquerque, NM
County Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 140 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 1856 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
645 WWUS85 KABQ 191908 SPSABQ SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 108 PM MDT SUN AUG 19 2012 NMZ512-514-515-529-191945- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 108 PM MDT SUN AUG 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN MIGUEL COUNTY THROUGH 145 PM MDT... AT 106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR EL PORVENIR...OR ABOUT 12 MILES WEST OF LAS VEGAS. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MINERAL HILL...SAN GERONIMO... SAN PABLO AND OJITOS FRIOS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3552 10524 3549 10557 3575 10553 3576 10535 TIME...MOT...LOC 1908Z 048DEG 1KT 3565 10542 $$ 44
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 19, 11:41 AM MDT, 1 hour 27 minutes earlier.
Area forecast discussion, Aug 19, 11:41 AM MDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1141 AM MDT SUN AUG 19 2012 .AVIATION... 18Z TAF CYCLE VFR CONDITIONS WILL PREVAIL ACROSS ALL TERMINALS THROUGH 3 PM. AFTER 3 PM THROUGH 8 PM...SHOWERS AND THUNDERSTORMS ARE LIKELY TO DEVELOP OVER HIGHER TERRAIN OF THE WESTERN...NORTHERN AND CENTRAL MOUNTAINS THEN ROLL OFF THE TERRAIN AND AFFECT THE NEARBY VALLEYS AND PLAINS. STORM MOVEMENT WILL BE TO THE SOUTH WITH A NORTHERLY STEERING FLOW IN PLACE. BRIEF MVFR CIGS/VSBYS ARE POSSIBLE AT KLVS...KSAF AND KABQ DUE TO ABUNDANT MOISTURE AND GOOD INSTABILITY IN THE ATMOSPHERE GENERATING STORMS WITH LOWERED CLOUD DECKS AND HEAVY DOWNPOURS. BRIEF IFR CONDITIONS ARE POSSIBLE WITH THE STRONGEST SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. KROW MAY SEE A SHOWER OR THUNDERSTORM WITHIN THE NEXT HOUR AS A LINE OF INSTABILITY AND CLOUDS MOVES SOUTH. WIND GUSTS TO NEAR 35 KTS WILL BE COMMON WITH THE STORMS TODAY...WITH THE POTENTIAL FOR HIGHER GUSTS DURING THE EARLY EVENING HOURS. && .PREV DISCUSSION...325 AM MDT SUN AUG 19 2012... DRY AIR BEGINNING TO PUSH INTO FAR NORTHEAST NEW MEXICO EARLY THIS MORNING AS A FALL LIKE AIRMASS SETTLES OVER THE CENTRAL AND NORTHERN PLAINS. BACKDOOR COLD FRONT THROUGH THE RIO GRANDE VALLEY AND IS WORKING ITS WAY WESTWARD THROUGH THE WEST-CENTRAL HIGHLANDS. BOTH OF THESE BOUNDARIES EXPECTED TO BE THE FOCUS FOR SHOWER AND THUNDERSTORM FORMATION TODAY THROUGH THIS EVENING. LIGHT AND VARIABLE WINDS OVER THE NE PLAINS THIS MORNING WILL BECOME LIGHT SELY/SLY BY THIS AFTERNOON...RETURNING HIGHER DEWPOINTS TO THE REGION AND SETTING THE STAGE FOR A FEW STRONG STORMS OVER THE NE HIGHLANDS THAT WILL PROPAGATE SEWD INTO THE NE PLAINS DURING THE LATE AFTERNOON/EARLY EVENING. FAVORABLE DIRECTIONAL WIND SHEAR COULD PRODUCE A FEW ORGANIZED CELLS...WITH THE MAIN THREAT BEING HAIL. OVER THE WEST...WEAK CAA AT H5 ALONG WITH THE STALLED BACK DOOR FRONT NEAR THE DIVIDE SHOULD SET THE STAGE THERE FOR POSSIBLE STORM TRAINING THERE. A COUPLE OF OTHER SPOTS FAVORED WITH THE CURRENT SFC AND UPPER LEVEL FLOW WILL BE THE GLORIETA PLATEAU SOUTH OF THE SOUTHERN SANGRE DE CRISTOS SOUTH TO THE EAST MOUNTAIN AREA WHERE LIGHT UPSLOPE SELY FLOW WILL AID WITH STORM DEVELOPMENT. ELSEWHERE...SCATTERED MOUNTAIN CONVECTION IS EXPECTED TO START DURING THE LATE MORNING AND MOVE/PROPAGATE SOUTH/SOUTHWESTWARD AT AROUND 15 MPH THROUGH THE AFTERNOON AND EVENING. NUMERICAL PREDICTION MODELS ARE IN VERY GOOD AGREEMENT TONIGHT AND MONDAY...TRANSITIONING THE FLOW ALOFT TO WLY AND LOWERING H5 HEIGHTS/TEMPS SOMEWHAT...AS WELL AS ALLOWING MONSOON MOISTURE OVER AZ TO SEEP EASTWARD INTO WESTERN AND CENTRAL NM. A VERY ACTIVE DAY APPEARS IN STORE FOR MOST AREAS MONDAY AFTERNOON AND EVENING AS AN UPPER LEVEL SHORT-WAVE TROUGH IN THE WLY FLOW ALOFT OVER-TOPS THE RIDGE AND DROPS INTO NE NM. SCATTERED STRONG STORMS ARE POSSIBLE OVER THE NE AND EAST-CENTRAL PLAINS AS A BACK DOOR FRONT DROPS IN FROM SE COLORADO AND COMBINES WITH A STRONG (50 KTS) NWLY JET TO CREATE STRONG EFFECTIVE BULK WIND SHEAR. NWLY FLOW ALOFT REDEVELOPS OVER THE LAND OF ENCHANTMENT TUESDAY AS THE UPPER LEVEL HIGH REBUILDS OVER SW NM AND SE AZ. ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS IS IN THE OFFING TUESDAY AFTERNOON AND EVENING WITH THE BEST CHANCES FOR STORMS OVER THE CENTRAL MTN CHAIN AND ADJACENT HIGHLANDS AS WELL AS THE SW MOUNTAINS. RAISED PRECIP CHANCES SOMEWHAT FOR TUESDAY...WITH LATEST MODEL GUIDANCE IN VERY GOOD AGREEMENT THAT THE AREA OF CONVECTION OVER ERN NM AND WEST TX WILL CREATE A MESO-SCALE SFC HIGH IN THIS AREA...MAINTAINING AN A LIGHT EASTERLY TO SELY UPSLOPE SFC FLOW. RAISED PRECIP CHANCES FOR MID WEEK AS WELL WITH LATEST MODELS IN GOOD AGREEMENT THAT OUR QUASI-PERMANENT UPPER HIGH WILL BE SHUNTED SOUTHWARD INTO MEXICO...ALLOWING FOR A DEEP MONSOON MOISTURE TAP TO OCCUR THROUGH THE REMAINDER OF THE WEEK. ECMWF ALSO THROWS IN SOME LARGE SCALE FORCING INTO THE MIX AS IT PROGS A WEAK SHORT-WAVE TROUGH MOVING THROUGH NRN NM AT THE SAME TIME. IN ANY EVENT...ALL THE OPERATIONAL GUIDANCE IS TRENDING WETTER FOR THE LATTER HALF OF THE WORK WEEK. 33 .FIRE WEATHER... GOOD CHANCES FOR WETTING RAIN WILL PERSIST THROUGH AT LEAST MID WEEK BEFORE TRENDING DOWN. GOOD TO EXCELLENT OVERNIGHT HUMIDITY RECOVERIES WILL GENERALLY CONTINUE THROUGH THE MID WEEK AS WELL... EXCEPT FOR THE NORTHWEST PLATEAU WHERE FAIR TO GOOD RECOVERIES WILL BE THE RULE. AFTER YESTERDAY'S SHORT-LIVED WARMING/DRYING...TODAY WILL BE MORE MOIST AND NOT AS WARM...WITH HIGH TEMPERATURES BELOW NORMAL EAST AND NEAR NORMAL WEST. ROBUST THUNDERSTORMS ARE EXPECTED TODAY...FAVORING THE HIGHER TERRAIN INITIALLY...THEN MOVING SOUTH LATER IN THE DAY AND BRINGING WETTING RAINS TO ADJACENT VALLEYS/HIGHLANDS. THE BEST CHANCES TODAY WILL BE OVER THE NORTHERN MOUNTAINS AND NORTHEAST HIGHLANDS. BY MONDAY...A NORTHWEST FLOW ALOFT WILL PREVAIL OVER MUCH OF THE STATE AND THE EFFECTS OF YESTERDAY'S BACKDOOR COLD FRONT WILL BE ALMOST GONE. A WARM UP IS FORECAST MONDAY ACROSS THE EASTERN HALF WITH GOOD CHANCES FOR WETTING RAINS CONTINUING...ESPECIALLY NORTHEAST LATE. THE UPPER LEVEL HIGH IS FORECAST TO MOVE SOUTHEAST INTO NORTHERN MEXICO AND FAR SOUTHERN NEW MEXICO BY TUESDAY NIGHT...WITH MOISTURE COMING AROUND THE BACKSIDE OF THE HIGH BY WEDNESDAY. THIS WILL KEEP GOOD CHANCES OF WETTING RAIN GOING THROUGH MID WEEK...ESPECIALLY ACROSS THE WESTERN HALF. FORECAST CONFIDENCE DECREASES RAPIDLY BEYOND WEDNESDAY WITH THE LATEST MEDIUM RANGE MODEL SOLUTIONS OFFERING SIGNIFICANT DIFFERENCES. THE 00Z ECMWF BRINGS A SLOW-MOVING UPPER LEVEL DISTURBANCE EAST ACROSS THE DESERT SOUTHWEST AND INTO NORTHERN NEW MEXICO BY THURSDAY...WHILE THE 00Z GFS BUILDS AN UPPER LEVEL HIGH OVER THE AREA. OUR FORECAST IS CLOSER TO THE GFS...SHOWING A WARMING/DRYING TREND FROM MID WEEK THROUGH NEXT WEEKEND...BUT THIS DISCREPANCY IN THE MODEL SOLUTIONS WILL BE MONITORED CLOSELY FOR A POTENTIAL WETTING RAIN EVENT BY THU/FRI. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Aug 19, 5:28 AM MDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 528 AM MDT SUN AUG 19 2012 NMZ501>540-201200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 528 AM MDT SUN AUG 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT AN ACTIVE DAY IS IN STORE FOR NEW MEXICO TODAY AS A BACK DOOR FRONT STALLS NEAR THE CONTINENTAL DIVIDE AND PROVIDES A FOCUS FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER WESTERN NEW MEXICO THIS AFTERNOON AND EVENING. ANOTHER SURFACE FRONT/BOUNDARY OVER THE NORTHEAST PLAINS WILL ALSO BE A FOCUS FOR STORM DEVELOPMENT TODAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ELSEWHERE. THE SHOWERS AND STORMS WILL BRING THE POTENTIAL FOR HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL...AND THE THREAT FOR LOCALIZED FLASH FLOODING...ESPECIALLY WITHIN AND BELOW RECENTLY BURNED FOREST AREAS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AS UPPER LEVEL HIGH PRESSURE WEAKENS OVER THE WESTERN UNITED STATES...AN UPPER LEVEL DISTURBANCE WILL DROP SOUTHEASTWARD INTO NORTHEAST NEW MEXICO ON MONDAY. THIS FEATURE IS EXPECTED TO BRING THE POTENTIAL FOR SCATTERED STRONG THUNDERSTORMS TO THE NORTHEAST HIGHLANDS AND PLAINS MONDAY AFTERNOON...AND TO THE NORTHEAST AND EAST-CENTRAL PLAINS MONDAY EVENING. HAIL WILL BE THE MAIN THREAT FROM THE STORMS. ELSEWHERE...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BRING THE POTENTIAL FOR HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL...AND THE THREAT FOR LOCALIZED FLASH FLOODING... ESPECIALLY WITHIN AND BELOW RECENTLY BURNED FOREST AREAS THROUGH THIS EVENING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
In the hours before
Special weather statement, Aug 19, 12:46 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1246 PM MDT SUN AUG 19 2012 NMZ518-521-522-191915- ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- 1246 PM MDT SUN AUG 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BERNALILLO... SOUTHWESTERN SANTA FE AND EXTREME SOUTHEASTERN SANDOVAL COUNTIES THROUGH 115 PM MDT... AT 1242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A COUPLE OF STRENGTHENING THUNDERSTORMS NEAR SANDIA PARK AND CEDAR CREST MOVING...MOVING EAST NORTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. FUNNEL CLOUDS HAVE ALSO BEEN REPORTED WITH THESE STORMS. THE POTENTIAL EXISTS FOR SMALL TORNADOES TO DEVELOP. AREAS AFFECTED BY THIS STORM INCLUDE...GOLDEN. THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 174 AND 182... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LOCALIZED GUSTY WINDS TO 55 MPH ARE POSSIBLE IN THE VICINITY OF THESE FUNNEL CLOUDS. LOCALIZED DAMAGE TO LIGHTWEIGHT STRUCTURES SUCH AS OUT BUILDINGS...CARPORTS AND PATIO COVERS...AS WELL AS TREE BRANCHES AND STREET SIGNS...IS POSSIBLE. && LAT...LON 3539 10623 3512 10608 3506 10640 3522 10646 TIME...MOT...LOC 1845Z 246DEG 7KT 3522 10636
Special weather statement, Aug 19, 1:08 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 108 PM MDT SUN AUG 19 2012 NMZ512-514-515-529-191945- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 108 PM MDT SUN AUG 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN MIGUEL COUNTY THROUGH 145 PM MDT... AT 106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR EL PORVENIR...OR ABOUT 12 MILES WEST OF LAS VEGAS. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MINERAL HILL...SAN GERONIMO... SAN PABLO AND OJITOS FRIOS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3552 10524 3549 10557 3575 10553 3576 10535 TIME...MOT...LOC 1908Z 048DEG 1KT 3565 10542 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 6:00 PM MDT | Flash Flood Warning | ABQ | Lincoln | 2 hr |
| Aug 18, 6:08 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 4 hr |
| Aug 18, 6:19 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 86 min |
| Aug 18, 6:39 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Aug 18, 7:01 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 119 min |
| Aug 18, 7:19 PM MDT | Flash Flood Warning | ABQ | Catron | 3 hr |
| Aug 18, 8:35 PM MDT | Special Weather Statement | ABQ | Chaves | 25 min |
| Aug 18, 8:42 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Aug 18, 9:22 PM MDT | Special Weather Statement | ABQ | Roosevelt | 23 min |
| Aug 18, 10:03 PM MDT | Areal Flood Advisory | ABQ | Chaves | 117 min |
| Aug 19, 6:06 AM MDT | Special Weather Statement | ABQ | De Baca | 24 min |
| Aug 19, 12:46 PM MDT | Special Weather Statement | ABQ | Bernalillo | 29 min |
| Aug 19, 1:09 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 111 min |
| Aug 19, 1:20 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 85 min |
| Aug 19, 1:24 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 66 min |
| Aug 19, 1:31 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Socorro | 59 min |
| Aug 19, 1:41 PM MDT | Flash Flood Warning | ABQ | San Miguel | 3 hr |
| Aug 19, 1:56 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Sandoval | 3 hr |
| Aug 19, 2:16 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 59 min |
| Aug 19, 2:40 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 80 min |
| Aug 19, 2:47 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Torrance | 58 min |
| Aug 19, 2:56 PM MDT | Areal Flood Advisory | ABQ | Socorro | 94 min |
| Aug 19, 2:59 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 46 min |
| Aug 19, 3:11 PM MDT | Special Weather Statement | ABQ | Torrance | 49 min |
| Aug 19, 3:27 PM MDT | Tornado Warning | ABQ | Torrance | 11 min |
| Aug 19, 3:33 PM MDT | Special Weather Statement | ABQ | Socorro | 42 min |
| Aug 19, 3:33 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 57 min |
| Aug 19, 3:54 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 19, 3:54 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Torrance | 111 min |
| Aug 19, 4:04 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 116 min |
| Aug 19, 4:24 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, San Miguel | 81 min |
| Aug 19, 4:31 PM MDT | Special Weather Statement | ABQ | San Miguel | 29 min |
| Aug 19, 4:40 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 42 min |
| Aug 19, 4:48 PM MDT | Special Weather Statement | ABQ | Harding | 27 min |
| Aug 19, 4:56 PM MDT | Special Weather Statement | ABQ | De Baca | 34 min |
| Aug 19, 5:03 PM MDT | Areal Flood Advisory | ABQ | Socorro | 87 min |
| Aug 19, 5:23 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Quay, San Miguel | 82 min |
| Aug 19, 5:25 PM MDT | Special Weather Statement | ABQ | Harding | 35 min |
| Aug 19, 5:47 PM MDT | Flash Flood Warning | ABQ | Guadalupe, Quay | 3 hr |
| Aug 19, 5:57 PM MDT | Special Weather Statement | ABQ | Guadalupe | 33 min |
| Aug 19, 5:58 PM MDT | Special Weather Statement | ABQ | Guadalupe | 32 min |
Nearby
Special Weather Statements in New Mexico, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.